# SDR UPS05545626

- Difficulty date: October 7, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT DURING PREFLIGHT.  COCKPIT CLEARED OF FUMES (CAUSE WAS OTHER DEPARTING FLTS AND CROSS WINDS) POS 3 SPOT 14.
